# SDR 08FDEA00169

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727-200
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, RIGHT O/B SEAT TRACK, UPPER SURFACE HAS LIGHT CORROSION AS MARKED FROM STATION 420 -440, RBL 46" WL 208 REMOVED CORROSION BS 420 - 440, RBL 46, WL 208, ORIGINAL THICKNESS .070", .063 REMAINING .007 MAT LOSS.  OUT OF LIMITS REF SRM 51-10-1, BAC 1520-792.  SEAT TRACK SECTION REMOVED AND NEW SECTION INSTALLED BS 390 TO BS 480, ALONG WITH -4 ANGLES - 5 STRAP REF SRM 53-10-5 (PF) FIG 1, PGS 1,2,4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
